# SDR FDEA202309271662

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 49,482 hours, 7,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: NSN
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH WHEN TESTED. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES ABOVE L1 DOOR AND R1 DOOR   REF. AMM 33-51-06-2.  ALL LIGHTS OPERATE NORMALLY PER ABOVE AMM REF.  A/C OK FOR   SERVICE.
